# SDR DALA2017011900489

- Difficulty date: May 14, 2015
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 9.5 STRINGER SHOWS CRACK INDICATION REPAIRS C/W ON N/R 0002. C/W ERA 535954-14.
